# SDR SWAA2022122073884

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FUEL TANK ACCESS PANEL 632CB RING LOWER SURFACE HAS CORROSION. (18-106)<[01] DUPLICATE CARD -- WORK BEING ACCOMPLISHED ON TASK# TTG8Q00G6VH6;[02] STEP 1 WRITTEN IN ERROR;[03] CLEANED R/W PLATE RING 632CB REF. SOPM 20-30-03; FOUND DEPTH OUT OF LIMITS (0.010'); REF. SRM 57-20-01-1A-1;[04] RECEIVED NEW FUEL TANK ACCESS PANEL 632CB RING; ISSUE TAG# E138893; P.O.#1786510; INSTALLATION WILL BE ACCOMPLISHED ON CARD #TTG8Q00F6JNN;[05] VERIFIED STEPS 1; 2; 3; 4
